Ask a doctor

After 1 Month of Botox I Have Headache and Stiffness in My forehead and Eye Disorder?

i still have headache and stiffness in my forehead it is stuck very painful and eye disorders is it normal or it did effect my brain how can i help my self my doctor left for 2 weeks i am realy afraid

Doctor Answers (5)

Botox headaches

+1

As you're concerned but your doctor is away, you should call your doctor's office and see who your doctor would refer you to see. Then call and get an urgent appointment with that doctor for an in-person evaluation.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Headache, stiffness and eye problems after Botox

+1

You don't mention what eye problems you are having.  You need an evaluation to determine if there is any other reason for your symptoms.  Please consult a neurologist.

Botox injections make it more difficult to elevate your eyebrows (that is how they keep the forehead smooth), but if you are a person who normally uses a lot of facial expressions, attempting and not being able to use them may make you feel like your forehead is stiff and may even produce headaches.

As for eye disorders, there can be some eyelid drooping if the injections are placed too low or drift from the area injected into the muscle that elevates the eyelid.

Please make sure there are no other reasons for your symptoms first.  If they are due to Botox, they will resolve.

Emily Altman, MD
Short Hills Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

After 1 Month of Botox I Have Headache and Stiffness in My forehead and Eye Disorder?

+1

Dr Smith is correct seek immediate medical evaluation to see if you are having an unusual side effect from the Botox or some other neurologic issue.

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

You might also like...

You should see a neurologist

+1

The symptoms you describe do not sound very suggestive of a problem with BOTOX® [or other formulations of BTX-A]. There are some medical conditions which could cause your symptoms.

If I were you I would have a consultation with a neurologist to determine what is going on and to see if there was any useful treatment.

Kevin C. Smith, MD
Niagara Falls Dermatologic Surgeon
4.0 out of 5 stars 2 reviews

Time to find a new doctor.

+1

No the BOTOX did not affect your brain.  However, unpleasant BOTOX results to have the effect of making one very unhappy.  The good news is that the treatment will get better in time.  If you are not getting the care and attention you need from your injecting physician, I would recommend getting another opinion.  Considering that you feel the you have an eye disorder from the treatment, it is reasonable to see an oculoplastic surgeon for an assessment.  The American Society for Ophthalmic Plastic and Reconstructive Surgery maintains a geographic directory at their website which will help you find a highly qualified surgeon in your area:ASOPRS.org.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.